Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3938 Publications

2016 | Journal Article | IST-REx-ID: 1167 | OA
Zagórski, Marcin P., et al. “Beyond the Hypercube Evolutionary Accessibility of Fitness Landscapes with Realistic Mutational Networks.” PLoS Computational Biology, vol. 12, no. 12, e1005218, Public Library of Science, 2016, doi:10.1371/journal.pcbi.1005218.
View | Files available | DOI
2016 | Journal Article | IST-REx-ID: 1170
Lang, Moritz, and Jörg Stelling. “Modular Parameter Identification of Biomolecular Networks.” SIAM Journal on Scientific Computing, vol. 38, no. 6, Society for Industrial and Applied Mathematics , 2016, pp. B988–1008, doi:10.1137/15M103306X.
View | Files available | DOI
2016 | Journal Article | IST-REx-ID: 1171
Tkačik, Gašper. “Understanding Regulatory Networks Requires More than Computing a Multitude of Graph Statistics: Comment on "Drivers of Structural Features in Gene Regulatory Networks: From Biophysical Constraints to Biological Function" by O. C. Martin et Al.” Physics of Life Reviews, vol. 17, Elsevier, 2016, pp. 166–67, doi:10.1016/j.plrev.2016.06.005.
View | DOI
2016 | Journal Article | IST-REx-ID: 1172 | OA
Sachdeva, Himani, et al. “Nonequilibrium Description of de Novo Biogenesis and Transport through Golgi-like Cisternae.” Scientific Reports, vol. 6, 38840, Nature Publishing Group, 2016, doi:10.1038/srep38840.
View | Files available | DOI
2016 | Journal Article | IST-REx-ID: 1545 | OA
Nam, Phan, et al. “Diagonalization of Bosonic Quadratic Hamiltonians by Bogoliubov Transformations.” Journal of Functional Analysis, vol. 270, no. 11, Academic Press, 2016, pp. 4340–68, doi:10.1016/j.jfa.2015.12.007.
View | DOI | Download Submitted Version (ext.)


Filter Publications